# SDR FDEA201903230702

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 68,613 hours, 23,294 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  744   54-30  0821   23MAR19  MEM  FACT  U SKIN CRACKED ON LT SIDE OF NR 2 AFT PYLON BOAT TAIL.  SHGN 23MAR19 21:15  MEM REMOVED CRACKED AREA OF SKIN PER SRM 54-55-51, FIGURE 208. SHGN 23MAR19 22:00   MEM ACCOMPLISHED HFEC OF CUTOUT FOR REMOVED DAMAGE. NO INDICATIONS NOTED. REF NTM PT6 FACT 24MAR19 03:05   MEM REPAIRED CRACKED SKIN ON LT SIDE OF NR 2 AFT PYLON BOAT TAIL IAW SRM 54-55-51.
